On prime submodules and primary decomposition


Creative Commons License

Tiras Y., Harmanci A.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.50, no.1, pp.83-90, 2000 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1022441220553
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.83-90
  • Hacettepe University Affiliated: No

Abstract

We characterize prime submodules of R x R for a principal ideal domain R and investigate the primary decomposition of any submodule into primary submodules of R x R.